# SDR MALA976291

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Lt & Rt
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DUAL AHRS FAILURE IN FLIGHT, DATA WAS 60 DEGREES TO 80 DEGREES OFF.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE RE-INTIALIZED BOTH AHRS SYSTEMS.  BOTH SYSTEM CHECK GOOD IAW SAAB MM SECTION 34.
